MathSciNet Relay Station
MathSciNet bibliographic data
MR2507634 32Q35 (32H99 34M45)
Bracci, Filippo; Contreras, Manuel D.; Díaz-Madrigal, Santiago Evolution families and the Loewner equation. II. Complex hyperbolic manifolds. Math. Ann. 344 (2009), no. 4, 947–962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement